# SDR SWIA200211603

- Difficulty date: December 19, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 27,495 hours, 34,145 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061
- Part serial: 176
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 6,706 hours, 9,116 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STALL SYSTEM NR 2, STICK SHAKER AND STICK PUSHER, ACTIVATED ON GROUND.  REMOVED AND REPLACED FIRST OFFICER'S STALL WARNING COMPUTER IAW MM 27-34-01.  OPS CHECK GOOD.
